Fentanyl and other synthetic opioids are the most common drugs involved in overdose deaths. Even in small doses, it can be deadly. Over 150 people die every day from overdoses related to synthetic opioids like Fentanyl. We have added new shareable graphics that you can download and post on Neighbors to educate your community about this deadly drug.
Quick Link: Create a Post
Dangers of Fentanyl
Illicitly manufactured Fentanyl (IMF) is available on the drug market in different forms, including liquid and powder.
Powdered Fentanyl looks just like many other drugs. It is commonly mixed with drugs like heroin, cocaine, and methamphetamine and made into pills that are made to resemble other prescription opioids. Fentanyl-laced drugs are extremely dangerous, and many people may be unaware that drugs are laced with Fentanyl.
Parents/Guardians, we urge you to talk to your kids about Fentanyl and the dangers that come with it. #OnePillKills
How would your child get Fentanyl?
Drug traffickers are using social media to advertise drugs and conduct illicit businesses. If you have a smartphone and a social media account, then a drug trafficker can find you. This can put your children at risk if they own a smartphone or has an online presence.
— To learn about emoji codes used on social media, visit Emoji Drug Code Decoded on www.dea.gov/onepill.
Talk To Kids About Fake Pills
Tips for Parents and Caregivers about Fake Pills
— Encourage open and honest communication
— Explain what Fentanyl is and why it is so dangerous
— Stress not to take any pills that were not prescribed to you from a doctor
— No pill purchased on social media is safe
— Make sure they know Fentanyl has been found in most illegal drugs
— Create an “exit plan” to help your child know what to do if they’re pressured to take a pill or use drugs
Be Cautious of Rainbow Fentanyl That Looks Like Candy
Experimenting with drugs is never a good idea especially when it comes to something as dangerous as Fentanyl. Rainbow Fentanyl is an incredibly potent and dangerous drug that can easily lead to an overdose. If you or someone you know is struggling with opioid abuse, get help as soon as possible.
- Rainbow Fentanyl is Made to Look Like Candy
- Rainbow Fentanyl Is Marketed Towards Children and Young Adults
- Rainbow Fentanyl Has Been Seized in 18 States in the United States
- Even 2 mg of Fentanyl Can Kill You
- There's No Way to Know How Much Fentanyl Is in the Rainbow Pills
Source: Anaheim Lighthouse